MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XA25455M
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: di: (b)(4) d6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: initial reporter name: unknown.E1: establishment name: unknown.E1: address: unknown.E1: phone number: unknown.E2: health professional: unknown.E3: occupation: unknown.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.Since the lot number was unknown, the manufacturing record and the shipping inspection record could not be investigated.Complaint files from the past three years were investigated.No deviations or non-conformities related to the manufacturing process for the involved case were found.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the reported information.The coating was coming off.The procedure outcome was not reported.There was no patient injury, and no medical or surgical intervention required.No equipment or other devices were used with the product.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information to sections d4 and h4, the device return date in section d9, update section h3, and to provide the completed investigation results.Since the infection status was unknown, it was not possible to open the actual device and confirm its condition.Appearance confirmation of the actual device through the package bag: the outer layer had peeled off at the distal end (peeled part: approximately 22mm).No anomalies such as abrasion or peeling of the outer layer were found in appearance of other parts within the range that could be seen through the package bag.No anomaly was found in the results of the history investigation.No similar event was found in the past complaint file.Based on the investigation results, no anomaly was found in the history of the involved product code/lot number.Furthermore, since the actual device could not be analyzed in detail, it was not possible to clarify the cause of occurrence.Relevant ifu reference: "if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guidewire and/or endotherapy device and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as perforation, hemorrhage or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy device.".

Brand Name
VISIGLIDE2
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23816685
Report Number9681834-2025-00233
Device Sequence Number13114064
Product Code OCY
UDI-Device Identifier04953170358241
UDI-Public(01)04953170358241(17)271130(10)241204
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XA25455M
Device Catalogue NumberG-260-2545A
Device Lot Number241204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown